# SDR 29EA2017011100002

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N283EA
- Make and model: Boeing 737-800
- Aircraft serial: 42059
- Aircraft time: 24 hours, 12 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Solenoid
- Part number: A42006692302
- Part serial: NONE
- Condition: Intermittent
- Location: Overwing Door
- Part time: 24 hours, 12 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT AFT OVERWING INDICATION ADVANCING THE THRUST LEVERS FOR TAKE-OFF.  PERFORMED FIM 52-20 TASK 801 & TASK 808 FOR OVERWING INDICATION LIGHT. PERFORMED PSEU BITE & RESET PROCEDURE. AFT OVERWING INDICATION EXTINGUISHED, NO FAULT PRESENT AT THE MOMENT AND PERFORMED OPERATIONAL CHECK IAW AMM 52-22-00 OPS CHECK NORMAL NO FAULT NOTED AT THE MOMENT. AIRCRAFT IS REMOVED FROM REVENUE SERVICE UNTIL THE OVERWING EMERGENCY DOOR SYSTEM CAN BE TROUBLESHOOT AND A COMPREHENSIVE FIX DETERMINED. AIRCRAFT NOT TO BE RELEASED BACK TO REVENUE SERVICE UNTIL AUTHORIZED BY THE DOM AND/OR DQC. PERFORM TROUBLESHOOTING OF LT AFT OVERWING EXIT LIGHT; LIGHT IS OFF AT THIS TIME, AS PER MCC REQUEST. CA: REMOVED EMERGENCY EXIT DOOR LINING (AFT LEFT) IAW AMM 52-22-51 ACCOMPLISHED EMERGENCY EXIT DOOR FLIGHT LOCK MECHANICAL SWITCH OPERATIONAL TEST PER AMM 52-22-00, SIMULATED THAT ENGINES WERE IN OPERATION AND THE FLIGHT LOCK MECHANICAL SWITCH OPERATED NORMAL AT THIS TIME. ENGINE RUN RELAYS OPERATED NORMAL AS WELL. NO OVERWING EXIT DOOR WARNING LIGHT WAS DETECTED AT THIS TIME. ITEM CONTINUES OPEN FOR T/S. PERFORMED FIM 52-20 TEST 808; REMOVED AND REPLACED LT AFT OVERWING WARNING LIGHT SWITCH & SOLENOID IAW AMM 52-22-41; OPS CHECKED OK UNDER TAKE-OFF POWER CONDITIONS. ENGINE RUN-UP AT TAKE-OFF POWER REQUIRED IN ORDER TO CONFIRM FIX OF REPEAT ITEM LT AFT OVERWING EXIT LIGHT ILLUMINATED WHEN TAKE-OFF POWER IS APPLIED.  PERFORMED ENGINE RUN AT TAKE-OFF POWER AS REQUEST BY MAINTENANCE. PARTS CHANGED ARE SWITCH P/N 38HM65A AND SOLENOID.
